Resolvents and selections of accretive mappings in Banach spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 51-58
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1990_31_2_a8,
author = {Kolom\'y, J.},
title = {Resolvents and selections of accretive mappings in {Banach} spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {51--58},
year = {1990},
volume = {31},
number = {2},
mrnumber = {1101415},
zbl = {1041.47505},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a8/}
}
Kolomý, J. Resolvents and selections of accretive mappings in Banach spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 31 (1990) no. 2, pp. 51-58. http://geodesic.mathdoc.fr/item/AUCMP_1990_31_2_a8/